MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT WITH ATTACHABLE 8F GROSHONG SINGLE-LUMEN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP M.R.I. IMPLANTABLE PORT WITH ATTACHABLE 8F GROSHONG SINGLE-LUMEN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1808561
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported material protrusion and fluid leak issues as no objective evidence was provided for review.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.(expiry date: 02/2023).
 
Event or Problem Description
It was reported that one year post port placement, allegedly there was a popping sound during flushing the port.The patient allegedly had neck and arm swollen and sore.Upon x-ray examination, it was observed that the device allegedly had fluid leak.Patient current status is unknown.

Brand Name
POWERPORT ISP M.R.I. IMPLANTABLE PORT WITH ATTACHABLE 8F GROSHONG SINGLE-LUMEN
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12511423
Report Number3006260740-2021-03917
Device Sequence Number5168756
Product Code LJT
UDI-Device Identifier00801741027123
UDI-Public(01)00801741027123
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1808561
Device Catalogue Number1808561
Device Lot NumberREDX0839
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;